# SDR REXA2016012600087

- Difficulty date: January 26, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 24,922 hours, 22,429 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Damaged
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PLANE SMELLED OF FUMES WHEN WALKING ON ACFT WITH GND AIR HOOKED UP.  THEN WITH PACKS ON APU, THE SMELL PERSISTED.  AFTER TAKEOFF WITH PACKS RUNNING OFF THE ENG THE SMELL OF FUMES PERSISTED.  IT SEEMED SMELL MORE IF WE HAD THE HEAT UP HIGHER ON THE LT PACK.  DURING TROUBLESHOOTING OF AML 3288817-1, FOUND DAMAGE TO LT WATER SEPARATOR.  RT PACK LOUD & CAUSING SMELL IN ACFT.  CHANGED THE LT & RT COALESCE SOCKS FOR LT & RT PACK IAW AMM 21-51-13.  SEE ITEM 3288817-2 FOR WORK SCOPE.  SEE AML PG 3288818-2 FOR DM.  REPLACED THE LT PACK WATER SEPARATOR IAW AMM 21-51-13.  LEAK CHECKED GOOD.  OK TO DEFER THE RT PACK IAW MEL 21-51-01 CAT C.  RAM AIR VLV VERIFIED OPERATIONAL, MM02 UPDATED, PLACARD INSTALLED, MOC NOTIFIED 96045.
